# SDR HALA20250115019

- Difficulty date: January 14, 2025
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N209HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08186
- Aircraft time: 19,391 hours, 4,251 cycles
- Engine: Iae PW1133GAJM
- Engine time: 46,897 hours, 942 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Damaged
- Location: Nr 2
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING BOROSCOPE T/C, LPC-2 PLUG WAS FOUND DAMAGED, ENG 2. REPLACED LPC-2 PLUG IAW AMM 72-00-00-400-804-A. LEAK CHECK GOOD. A/C OK FOR SERVICE.
